# SDR SWIA200515769

- Difficulty date: October 28, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 7,995 hours, 6,184 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018
- Part serial: 1206
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

FLAPS FAIL MESSAGE, AFTER TAKEOFF.  RETURNED TO SLC.  REPLACED FECU IAW MM 27-51-05.  OPERATIONAL CHECK GOOD.
